Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 714560, 5 pages
http://dx.doi.org/10.1155/2014/714560
Research Article

Certain Class of Generating Functions for the Incomplete Hypergeometric Functions

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Anand International College of Engineering, Jaipur 303012, India

Received 4 June 2014; Accepted 17 July 2014; Published 18 August 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Junesang Choi and Praveen Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Generating functions play an important role in the investigation of various useful properties of the sequences which they generate. In this paper, we aim to establish certain generating functions for the incomplete hypergeometric functions introduced by Srivastava et al. (2012). All the derived results in this paper are general and can yield a number of (known and new) results in the theory of generating functions.